首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Induced l ∞ stability of fixed-point digital filters without overflow oscillations and instability due to finite word length effects
  • 本地全文:下载
  • 作者:Choon Ki Ahn ; Young Sam Lee
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2012
  • 卷号:2012
  • 期号:1
  • 页码:51
  • DOI:10.1186/1687-1847-2012-51
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:This article studies a new criterion for the induced l∞ stability of fixed-point state-space digital filters without overflow oscillations and instability due to finite word length effects. The criterion not only guarantees exponential stability but also reduces the effect of external interference to an induced l∞ norm constraint. We present a numerical example, which demonstrates the effectiveness of the proposed criterion.
  • 关键词:Stability Criterion ; Exponential Stability ; Digital Filter ; External Interference ; Saturation Nonlinearity
国家哲学社会科学文献中心版权所有